# SDR J7SA202006085001

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N333FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 7,417 hours, 5,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHTS REMAIN ON IN THE ARM POSITION. REMOVED FWD AND AFT POWER SUPPLIES AND INSTALLED TESTED POWER SUPPLIES. REF AMM 33-52. NO DEFECTS NOTED.
